# SDR SIMA20160208007

- Difficulty date: February 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 39,076 hours, 35,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LOWER EXIT IDENTIFIER INOPERATIVE.  R & R NR 2 EMER LIGHT DC & AC INVERTER IAW AMM 33-50-11.  FWD GALLEY LWR EXIT IDENTIFIER LIGHT CHECKED GOOD.  COMPLIED WITH OPERATIONAL CHECK OF THE EMER LIGHTING SYS.
